MAUDE Adverse Event Report: COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on patient the e360 ventilator stopped ventilation on a patient.The patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.After removal of the patient, the ventilator was restarted and displayed a "no communications" error message.
 
Additional Manufacturer Narrative
A medtronic authorized third party had evaluated the device on october 24th 2018.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: the service engineer evaluated the ventilator, checked the ventilator logs and replaced the sbc (single computer board).The ventilator passed all testing and was returned to the customer.If the replaced part is returned for failure investigation, a supplemental medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: the single computer board(sbc) printed circuit board (pcb), audio pcb, 20-pin ribbon cable, usb cable; and 10-pin ribbon cable were returned to medtronic for failure investigation.Visual inspection of the sbc pcba found component c121 damaged by the lower left mounting hole.Two pins of the display cable connector were also found to have broken solder joints.10-pin ribbon cable continuity was checked using fluke 87 digital multi meter.Visual inspection was also performed on the cable.No issues were found.The remaining parts were installed into a test unit.An external monitor was connected due to the broken solder joints on the display connector.Unit was powered up and booted to the cmos screen.Software version 7.1 was installed.Unit was power cycled and booted to the cmos screen.Time and date were set.Unit was power cycled and again booted to the cmos screen, indicating the onboard sbc pcb battery was depleted.Test external battery was connected.Time and date were set.Unit was power cycled.Unit powered up and passed post.Test unit was set to standard test settings per the service manual with exception to fio2, which was set to 21%.Circuit check was performed and passed.Unit was started ventilating.Allowed unit to ventilate for a week.Unit did not turn off or stop ventilation during run.No communication errors were observed.The customer reported complaint could not be duplicated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8010186
Report Number2023050-2018-00073
Device Sequence Number19259133
Product Code CBK
UDI-Device Identifier10884521540941
UDI-Public10884521540941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer01/16/2019
02/20/2019
05/16/2019
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date02/04/2019
03/11/2019
05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1